offer

Clarityn Allergy 10mg Tablets - 14 Tablets

£5.29
14 | £0.38 per 1
4984692

2 for £6 on selected Hayfever relief

For relief of sneezing, runny nose and itchy eyes.
See details below, always read the label
Suitable for:
Adults and children over 2 years.
Active ingredients: Loratadine 10mg

x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Maximum quantity reached

Add to basket
Check store stock

Collect 20 Boots Advantage Card points with this purchase

Arrow Product details

Clarityn Allergy tablets contain the active substance Loratidine which belongs to a class of medicines called 'antihistamines'.

Clarityn Allergy tablets help to reduce your allergy symptoms by stopping the effects of a substance called 'histamine', which is produced in the body when you are allergic to something.

Clarityn Allergy Tablets relieves symptoms associated with allergic rhinitis (for example, hay fever), such as sneezing, runny or itchy nose, and burning or itchy eyes in adults and children over the age of 2 years who weight more than 30kg.

Clarityn Allergy Tablets may also be used to help relieve symptoms of urticaria (itching and redness) which is often known as hives or nettle rash.

The effect of Clarityn Allergy Tablets will last a whole day and should help you to continue your normal daily activities and sleep.

You must talk to a doctor if you do not feel better or if you feel worse.

Suitable for

Adults and children over 2 years.

 

Age Restriction

You must be at least 16 years old to purchase this product.

How to use

Please read the enclosed leaflet carefully before use.

For oral use


Children of 2 to 12 years: Clarityn Allergy syrup may be preferable for this age group.

Adults and children over 12 years: Take 1 x tablet daily.


If you have severe liver problems your doctor or pharmacist may advise you to take the recommended amount every other day. If this applies to you follow their instructions.

Always take this medicine exactly as described.

Check with your doctor, pharmacist or nurse if you are not sure.

Hazards and Cautions

Before you take this product:

Do not exceed the stated dose.

Do not take Clarityn Allergy Tablets if:

  • You are allergic (hypersensitive) to Loratadine or any of the other ingredients of this medicine.
  • You are pregnant or breastfeeding


Talk to your doctor, pharmacist or nurse before taking Clarityn Allergy Tablets if:

  • You have liver disease
  • You are scheduled to have any skin tests for allergies. Do not take Clarityn Allergy Tablets for two days before having these tests. This is because it may affect the test results.

If any of the above apply to you (or you are not sure), talk to your doctor, pharmacist or nurse before taking this product.

If symptoms persist consult your doctor or pharmacist.


Storage

This product does not require any special storage conditions.

Do not use this medicine afer the expiry date which is stated on the blister after EXP.
The expiry date refers to the last day of the month.

Do not use this medicine if you notice any change in appearance of the tablet.

Keep all medicines out of the sight and reach of children.


Precautions

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or   complementary therapy, or if symptoms persist.

  • Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.

  • Keep all medicines out of the reach of children.

Active ingredients

Each tablet contains Loratadine 10mg.

Ingredients

Active ingredients: Each tablet contains Loratadine 10mg.

Other ingredients: Lactose monohydrate, Maize starch, Magnesium stearate.

...read more ...read less

Delivery options

Order & Collect
Collect your order for free at one of over 2200 stores

Standard Delivery
£3.50 or free when you spend £45 or more

Next Day Delivery
£4.75 - place before 7pm for delivery the next day. Excludes weekends

Named Day Delivery
£3.95 - choose a weekday within the next 14 days for delivery

Saturday Delivery
£5.50 - usually delivered between 7am - 1pm

For more information see our delivery help or view our returns policy.